哌拉西林及其复方制剂致过敏性休克的病例报道及文献分析
x

请在关注微信后,向客服人员索取文件

篇名: 哌拉西林及其复方制剂致过敏性休克的病例报道及文献分析
TITLE: Piperacillin and Its Compound Preparation-induced Anaphylactic Shock :A Case Report and Literature Analysis
摘要: 目的:探讨哌拉西林及其复方制剂致过敏性休克的临床特点,为该严重不良反应的防治提供参考。方法:分析北京大学人民医院(以下简称“我院”)1例哌拉西林舒巴坦致过敏性休克病例,同时在Medline、中国知网、万方数据库、维普网中,检索建库起至2020年7月报道的哌拉西林单药及其复方制剂致过敏性休克不良反应的相关文献,对纳入患者的性别与年龄分布、既往过敏史、原发疾病及治疗情况、皮试情况、哌拉西林及其复方制剂给药方式及剂量、过敏性休克发生时间及主要表现、治疗措施及转归情况进行分析,并提出防治建议。结果:我院1例患者为肝部分切除术后转入重症监护病房,使用哌拉西林舒巴坦预防术后感染致患者发生过敏性休克。检索数据库共获得哌拉西林单药及其复方制剂致过敏性休克的相关文献28篇(涉及患者28例)。在所有的29例患者中,男性12例、女性17例,年龄以50~59岁居多(6例,20.69%);3例患者有过敏史(食物、乳胶手套等),患者原发疾病多为感染性疾病或围术期使用该药;22例患者(75.86%)在用药前进行了皮试且结果均为阴性。27例通过静脉途径给药的患者的可能致敏药物包括哌拉西林、哌拉西林舒巴坦、哌拉西林他唑巴坦,给药剂量根据原发疾病及严重程度有所差异,其中14例患者(55.56%)在给药0~5min内出现休克症状;主要表现为系统性过敏反应症状,主要累及循环系统。除2例死亡外,其余患者经治疗后症状均缓解。结论:过敏史及皮试结果对哌拉西林及其复方制剂所致过敏性休克的预示作用有限;在使用该类药物期间需密切监测患者生命体征变化,做好过敏性休克抢救准备,及时采取应对措施。
ABSTRACT: OBJECTIVE:To i nvestigate the clini cal ch aracteristics of anaphylactic shock induced by piperacillin and its compound preparation ,and to provide reference for prevention and treatment of the severe ADR. METHODS :A case of anaphylactic shock induced by piperacillin and sulbactam were analyzed in our hospital ,meanwhile ADR literatures about piperacillin alone and its compound preparation-induced anaphylactic shock were collected from Medline ,CNKI,Wanfang database and VIP during the inception to Jul. 2020. Gender and age of patients ,allergic history ,primary disease and treatment ,skin test , administration route and dosage of piperacillin and its compound preparation ,occurrence time and main manifestations of anaphylactic shock ,treatment measure and prognosis were analyzed ,then prevention and treatment suggestions were put forward. RESULTS:The patient in this case was transferred to the ICU after partial hepatectomy. The use of piperacillin and sulbactam to prevent postoperative infection caused anaphylactic shock. A total of 28 literatures about anaphylactic shock induced by piperacillin and its compound preparations were collected from the database (involving 28 patients). Among totally 29 patients,there were 12 male and 17 female;the majority of patients were 50-59 years old (6 cases,20.69%). Three patients had allergic history (food, latex gloves ,etc.),and most of the primary diseases were infectious diseases or the drug used in perioperative period. Skin tests were carried out in 22 patients(75.86%)before medication and the results were negative. The possible allergenic drugs of 27 cases which were administered by intravenous route included piperacillin ,piperacillin sulbactam and piperacillin tazobactam. The dosage was different according to the primary disease and severity. 14 patients(55.56%)developed anaphylactic shock within 5 minutes after drug exposure. The main symptoms were systemic allergic reaction ,mainly involving the circulatory system. Except for two death cases ,the other patients ’symptoms were relieved after treatment. CONCLUSIONS :Allergic history and skin test results may have limitation in predicting anaphylactic shock induced by piperacillin and its compound preparation. Close monitoring needs to be taken in patients during these medications. Rescue therapy should be prepared in advance and countermeasures need to be carried out promptly in case of anaphylactic shock.
期刊: 2021年第32卷第01期
作者: 黄雅群,文睿婷,于芝颖,张春燕,任晓蕾,封宇飞
AUTHORS: HUANG Yaqun ,WEN Ruiting ,YU Zhiying ,ZHANG Chunyan ,REN Xiaolei ,FENG Yufei
关键字: 哌拉西林;舒巴坦;他唑巴坦;过敏性休克;不良反应
KEYWORDS: Piperacillin;Sulbactam;Tazobactam;Anaphylactic shock ;ADR
阅读数: 42 次
本月下载数: 14 次

* 注:未经本站明确许可,任何网站不得非法盗链资源下载连接及抄袭本站原创内容资源!在此感谢您的支持与合作!